# SDR USAA2013031900002

- Difficulty date: March 16, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,765 hours, 15,185 cycles
- Engine: Ge CF680C2B2
- Engine time: 84,258 hours, 15,498 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: 77385619
- Part serial: 921144
- Condition: Failed
- Location: Nr 2
- Part time: 71,547 hours, 13,223 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

FLT 1628  ENROUTE, NR 2 ENGINE FLAMED OUT DURING REVERSE SELECTION ON LANDING.  THE FLIGHT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MX REPLACED THE NR 2 ENGINE MEC AND FUEL PUMP, PERFORMED THE NR 2 ENGINE VSV ADJUSTMENT, AND CLEARED THE CDP AND CBP WATER DRAIN PORTS.  CONFIRMED FAILURE OF THE IP CHECK VALVE. UNIT WAS SCRAPPED.
